MathSciNet Relay Station
MathSciNet bibliographic data
MR1635153 (99k:17041) 17B65 (17B05 17B20 17B35)
Baranov, A. A. Simple diagonal locally finite Lie algebras. Proc. London Math. Soc. (3) 77 (1998), no. 2, 362–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement